# SDR DALA2023031001779

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 71,807 hours, 27,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:45D. CORRECTIVE ACTION: REFITTED AND OPS CK NML . (2663535)
